# SDR QXEA2010062800363

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 8,981 hours, 9,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT WING INBD FLAP UPPER SURFACE CHAFED APPROX 6 INCHES OTBD OF INBD EDGE AND 18.5 INCHES UP FROM T/E.  REPAIRED DAMAGE IAW SRM 57-51-30-02-01. BLEND MEASURED .45" LONG .38" WIDE, MAX DEPTH .004".  ORIGINAL THICKNESS IS .057", BLEND WITHIN LIMITS IAW SRM 57-51-30-01-01.  PERFORMED HFEC OF BLENDED AREA FOR CRACKS IAW NDTM PART 6 51-00-01 NO CRACKS NOTED.  ALODINE, PRIME AND PAINTED WORKED AREA IAW SRM 51-25-15.
